OMG UPDATE: Question? Answer.

Updated on Saturday, December 28

#5630

QUESTION: When I'm on the pill I have an appetite that cannot be satisfied. I literally want to eat everything in site. As soon as I go off it, I become normal again and can lose the weight. Does anyone have any tips for overcoming this? Or other methods of BC (aside from physical barriers) that don't have this side effect?

6 comments

  1. This is something that I would talk to a doctor about. Either the health services or your personal doctor. This is your best bet for accurate information.

    ReplyDelete
  2. I've got something calorie free that you can eat when you're on the pill...


























































































    It's my penis

    ReplyDelete
  3. Try a different brand of pill. Not all of them are the same. Ie. Allesse made me really moody and sad. Tricyclen is amazing (and made my boobs grow two cup size from B to D)

    ReplyDelete
  4. IUD is a great alternative, there is a copper one and a hormone base one. The hormone base, releases much less hormones that the pill therefore could diminish the side effects? Do talk to a doctor about it.

    ReplyDelete